# SDR SWAA2013041014705

- Difficulty date: April 2, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5971447
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FORWARD EXIT LIGHT LENS BROKEN.  INSTALLED COVER IAW AMM.
